# SDR EISA96120

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263US
- Make and model: Boeing 727251
- Aircraft serial: 19982
- System (JASC): 2612 · Fire Detection
- Part: Clamp
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FIRE WARNING BELL SOUNDED FOLLOWED BY ENGINE NR 2 FIRE WARNING LIGHT ILLUMINATED.  ACCOMPLISHED ENGINE FAILRUE FIRE DAMAGE CHECKLIST.  INSPECTED NR 2 ENGINE.  NO EVIDENCE OF FIRE.  SECURED 13TH STAGE BLEED DUCT CLAMP AT 12 O'CLOCK POSITION.  RAN ENGINE, OPS AND LEAK CHECK GOOD.  FIRE WARNING TESTED AND FOUND GOOD.  CLEANED ENGINE AND REPLACED FIRE BOTTLE.  (M)
